# SDR CALA2022041100956

- Difficulty date: April 11, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 44,084 hours, 15,367 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED*FLAP ASYMMETRY NEEDLES SPLIT BETWEEN 1 AND 2 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. DUE TO DFD SHOWS R/H TRANSMITTER LAGGING. REPLACE THE R/H FLAP TRANSMITTER. REF AMM 27-58-01-401 AND 27058-01-501 AS REQUIRED. MAC METER INITIATED FOR  WITH VENDOR ID V902295 MAC RELATED WORK ORDER 000000003041050 AND PRTR BQN MECHANIC FUENTES, JESUALDO (V902295) REPLACED THE R/H FLAP TRANSMITTER AS REQUIRED PER  AMM 27-58-01-401 & AMM27-58-01-501. FAULT DID NOT CLEAR AND EWR EFS CALLED TO TROUBLESHOOT AND CORRECT DEFECT. SEE LOG PAGE 8362136 FOR FURTHER DEFECT FOLLOW UP INFORMATION. ARMENTA TOMC BQN MECHANIC FUENTES, JESUALDO (V902295) REPLACED THE R/H FLAP UP INFORMATION. ARMENTA TOMC TRANSMITTER AS REQUIRED PER  AMM 27-58-01-401 & AMM27-58-01-501. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1806008  SN OFF 2020 FAULT DID NOT CLEAR AND EWR EFS CALLED TO TROUBLESHOOT AND CORRECT DEFECT. SEE LOG PAGE 8362136 FOR FURTHER DEFECT FOLLOW ADD EMP:V902295 TRANSMITTER, FL  OFF 59-2758-9-0002 2020 ON 59-2758-9-0002 2295. PER LP 8362136 PERFORMED FSEU BITE IAW FIM 27-51 TASK 801/836. FOUND FAULT 27-52260, RIGHT FLAP POSITION TRANSMITTER DISAGREE PROBLEM. UNABLE TO EXEND FLAPS USING PRIMARY CONTROL. FOUND RIGHT FLAP TRANSMITTER AT FAULT, T428, OUT OF ADJUSTMENT. PERFORMED ADD FAULT:27-52260ADJUSTMENT IAW AMM 27-58-01-820-801. ALL OPS CHECK NORMAL AT THIS TIME. LAND VERIFY REQUIRED.
